Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
MochaSoca

Really shiny/greasy skin

Okay, so I'm using cetaphil and tazorac, and my skin has become EXTREMELY dried out. If I don't have moisturizer on, my skin flakes like crazy, and it looks and feels horrible. So I got Eucerin Dry Skin Therapy in hopes to stop it, and it does, but it makes my face EXTREMELY greasy; I apply about 2 pea sized dots to my face and will shine all day long. It cannot be rubbed in, it will not absorb, it can only be washed off, which defeats the entire purpose of me even having it.

So is there anything I can do with this stuff to make it actually work normally, or should I just get a new moisturizer. I'm pretty desperate and will do just about anything; I've tried everything under the sun to get my face normal, but nothing is working.

Share this post


Link to post
Share on other sites

Definetly try a new moisturizer. Cetaphil for me actually makes my skin worse and I don't really appreciate it. I use nutrogenia (don't know if I spelt it correctly) oil-free cleanser, and it's mild on my skin which is good cause I have très sensitive skin.

Sometimes however, you might have to try a lot of different moisturizers before you find the right one. (not all moisturizers will make your face shiny like Eucerin). good luck!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×